# SDR UALA2009042701216

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 54,002 hours, 37,003 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Rivet
- Condition: Damaged
- Location: Horiz  Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVEN (7) RIVETS TOP OF RT STAB OUTBOARD EDGE TO 14 INCHES IN BURN MARKS.  BURNISHED FASTENERS AND PAINTED.  PERFORMED EDDY CURRENT AND NO CRACKS FOUND.  REPAIRED REF SRM, REMOVED L/E, STRAIGHTENED DENT, EDDY CURRENT GOOD.  NO CRACKS FOUND.  REMOVED RT HORIZ STAB L/E PANEL.  FOUND 2 EA RIVETS SHEARED AT OUTBOARD UPPER EDGE (RIVETS ARE MARKED).  INSTALLED 2 EA RIVETS.
